A note on algebras that are sums of two subalgebras

Marek Kępczyk

Abstract

n/a
Author Marek Kępczyk (FCS / DM)
Marek Kępczyk,,
- Department of Mathematics
Journal seriesCanadian Mathematical Bulletin-Bulletin Canadien de Mathematiques, ISSN 0008-4395, (A 15 pkt)
Issue year2016
Vol59
Pages340-345
ASJC Classification2600 General Mathematics
DOIDOI:10.4153/CMB-2015-082-6
Internal identifier000036859
Languageen angielski
Score (nominal)15
Score sourcejournalList
ScoreBUT score = 15.0, 27-12-2018, manual
Ministerial score = 15.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.762; WoS Impact Factor: 2016 = 0.486 (2) - 2016=0.418 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?